# SDR UALA2012123107460

- Difficulty date: December 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 52,318 hours, 6,550 cycles
- Engine: Pwa PW40903
- System (JASC): 3340 · Exterior Lighting
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER AT THE 7:00 MISSING THE NUT PLATE.  REF IPC 33-41-00-003.  RIGHT WING ILLUMINATION LIGHT LENS HAS ONE FASTENER AT 7:00 MISSING A NUT PLATE.  INSTALLED FASTENER WITH WET SEALANT PER ECRA3341-01015.  ECRA COMPLIED WITH.
